MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012535-60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A visual inspections was performed on the returned device.The deployment difficulty was not confirmed as the stent was not returned and the returned condition of the device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot or relabeled lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents reported from this lot or relabeled lot.The investigation was unable to determine a conclusive cause for the reported deployment issue and physical resistance.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid right superficial femoral artery (sfa).A contralateral approach was used to advance the absolute pro vascular self expanding stent system (sess) to the target lesion.During deployment, resistance was met advancing the thumbwheel and the stent could not be fully deployed.The handle was opened and the stent was able to be manually deployed in the target lesion.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7534340
Report Number2024168-2018-03807
Device Sequence Number184008
Product Code NIO
UDI-Device Identifier08717648176074
UDI-Public08717648176074
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number1012535-60
Device Lot Number7051861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;